Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the conformal mapping of multiply connected regions


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 82 (1956), 128-146
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080727-2
MathSciNet review: 0080727
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1931] L. Bieberbach, Lehrbuch der Funktionentheorie, Leipzig.
  • [1932] C. Carathéodory, Conformal representation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 28.
  • [1934] G. Julia, Sur la représentation conforme des aires multiplement connexes, Paris.
  • [1930] C. de La Vallée Poussin, Sur la représentation des aires multiplement connexes, Ann. Sci. École Norm. Sup. (3) 47 (1930), 267–309 (French). MR 1509304
  • [1930a] -, Sur la représentation conforme des aires planes multiplement connexes, C.R. Acad. Sci. Paris, vol. 191, pp. 1414-1418.
  • [1931] -, Sur la représentation conforme des aires planes multiplement connexes, C.R. Acad. Sci. Paris, vol. 192, pp. 128-131.
  • [1931a] -, Sur la représentation conforme des aires planes multiplement connexes, Bull. de l'Académie royale de Belgique (5), vol. 17, pp. 10-27.
  • [1935] J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloquium Publications, vol. 20.
  • [1950] -, Location of critical points, Amer. Math. Soc. Colloquium Publications, vol. 34.
  • [1954] Joseph L. Walsh, Sur la représentation conforme des aires multiplement connexes, C. R. Acad. Sci. Paris 239 (1954), 1572–1574 (French). MR 0066465
  • [1955] J. L. Walsh, Sur l’approximation par fonctions rationnelles et par fonctions holomorphes bornées, Ann. Mat. Pura Appl. (4) 39 (1955), 267–277 (French). MR 0077684, https://doi.org/10.1007/BF02410774

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080727-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society